| Model Number |
TIGHTROPE ® II RT WITH DEPLOYING SUTURE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the reconstruction of the anterior cruciate ligament, the suture failed when the graft was inserted into the femoral canal.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device from another manufacturer.It was not necessary to switch the surgical technique or do a second surgery.